MathSciNet Relay Station
MathSciNet bibliographic data
MR1389625 (97f:28044) 28D05
Jones, Roger L.; Ostrovskii, Iosif V.; Rosenblatt, Joseph M. Square functions in ergodic theory. Ergodic Theory Dynam. Systems 16 (1996), no. 2, 267–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement